Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dark and brown spots on my leg due to hyper pigmentation.

Hi doctorI am 26th years old I have a problem like I am getting married within 2 months but due to hyperpigmentation skin between my legs got dark and brown spots it looks dirty i consulted with dermatologist she suggested me to use depiwhite and candid B cream so using this would it remove or lighten dark skin please suggest me some solution can I go for glycolic peeling on legs ?
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  926
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

I would like to know few things here.Do you get itching between your legs(groins)? Do you see any redness or peeling of skin there ?If so then you need to take a course of anti fungal medicine along with some topical creams .If there are no such symptoms then probably its just dark due to friction.
Its nit very easy to lighten up this pigmentation .You can try creams like hydroquinone over there.Glycolic peeling is not going to help much.
One thing you can try is LASERS.There are specific lasers like q-switched nd:yag laser which can work good over there. But this laser is not available at all the clinics,you need to find out a good laser clinic which has this facility.
If you can tell me where you belong to then probably I can help you find a good clinic.

Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor